Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 101, NWS Norman, OK

June 15, 2019Lincoln County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2019, 11:56 PM CDT for Lincoln County, Oklahoma. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 11:56 PM CDT (04:56 UTC)
Expired
Jun 16, 2019, 12:17 AM CDT
In force
21 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lincoln County, OK

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 12:00 AM CDTTSTM WND DMG4 S Wellston, OKPOWERPOLES AND LARGE TREES SNAPPED AT BASE. DAMAGE TO MOBILE HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 9:02 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3821 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

911 
WFUS54 KOUN 160456
TOROUN
OKC081-160530-
/O.NEW.KOUN.TO.W.0101.190616T0456Z-190616T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1156 PM CDT Sat Jun 15 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Lincoln County in central Oklahoma...

* Until 1230 AM CDT.
    
* At 1156 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles south of Warwick, moving east at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Chandler, Stroud, Davenport, Wellston, Sparks and Warwick. 

This includes Interstate 44 between mile markers 155 and 158, and
between mile markers 163 and 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3555 9703 3567 9709 3579 9662 3556 9663
TIME...MOT...LOC 0456Z 253DEG 46KT 3561 9699 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
2 follow-up statements
207 
WWUS54 KOUN 160506
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1206 AM CDT Sun Jun 16 2019

OKC081-160530-
/O.CON.KOUN.TO.W.0101.000000T0000Z-190616T0530Z/
Lincoln OK-
1206 AM CDT Sun Jun 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
    
At 1206 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sparks, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stroud, Davenport and Sparks. 

This includes Interstate 44 near mile marker 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3556 9696 3564 9698 3577 9662 3556 9663
TIME...MOT...LOC 0506Z 252DEG 44KT 3563 9688 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
682 
WWUS54 KOUN 160517
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1217 AM CDT Sun Jun 16 2019

OKC081-160526-
/O.CAN.KOUN.TO.W.0101.000000T0000Z-190616T0530Z/
Lincoln OK-
1217 AM CDT Sun Jun 16 2019

...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

LAT...LON 3556 9696 3564 9698 3577 9662 3556 9663
TIME...MOT...LOC 0515Z 253DEG 46KT 3567 9672 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 11:19 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 15, 11:19 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1119 PM CDT Sat Jun 15 2019

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
Existing convective system will shift east and southeast
overnight. It will leave a myriad of surface boundaries, which
will complicate the forecast for Sunday afternoon and evening...as
well as the wind forecasts overnight. Overall, the confidence in
most aspects of the TAFs is low.

CmS
&&

.PREV DISCUSSION... /issued 307 PM CDT Sat Jun 15 2019/

DISCUSSION...
Storm development is expected to continue in the high plains of
eastern NM and CO and then near a dryline in the Panhandles into
west TX. These storms will move towards the area moving into western
portions of the fa this evening. Other storms could also develop
near a boundary in northern OK late this afternoon and evening. All
the storms are expected to develop into one or more thunderstorm
complexes that move across portions of the area this evening into
early Sunday. These storms could become severe beginning late this
afternoon and continuing into the overnight hours. Initially, large
hail and strong winds will be the main threats but the potential for
damaging winds will increase later this evening with the potential
for large hail decreasing. Heavy rain/flooding will also be a
concern in some areas tonight.

What happens Sunday will be impacted by what occurs later today into
early Sunday. Showers/storms do appear likely Sunday afternoon/night
due to a shortwave moving across OK. Storm development may also be
aided by any lingering boundaries and/or MCVs from tonight's
convection. Enough recovery of the airmass over the area could
happen that some strong/severe storms could develop late Sunday
afternoon/night.

Another round of showers/storms will be possible Monday evening into
early Tuesday and then again Tuesday night into early Wednesday
mainly from convection developing in the high plains and then moving
into the fa. However, a frontal boundary could be just south of the
Red River at least on Monday which some storm development near the
boundary could be possible in S portions of the fa as well. There
could also be other lingering boundaries, etc in/near the fa from
the previous night's convection early next week. Off and on rain
chances will continue across at least portions of the fa into next
weekend. Heavy rain/flooding and strong to severe storms will also
remain possible next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  85  65  84 / 100  30  60  30
Hobart OK         67  87  65  87 / 100  30  50  20
Wichita Falls TX  68  89  68  88 /  80  30  60  30
Gage OK           63  83  61  83 /  60  30  30  10
Ponca City OK     68  83  64  83 /  80  30  50  30
Durant OK         70  86  69  84 /  70  40  70  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Sunday for OKZ006>008-011>042-044>046.

TX...Flood Watch until 7 AM CDT Sunday for TXZ083>090.

&&

23/11/23
Hazardous weather outlook, Jun 15, 9:08 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
908 PM CDT Sat Jun 15 2019

OKZ004>048-050>052-TXZ083>090-170215-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
908 PM CDT Sat Jun 15 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a Moderate Risk severe storms across much of central and
southwest Oklahoma tonight. Enhanced and Slight Risks surround the
Moderate Risk area. Severe storms across northwest Oklahoma, and
from southwest Oklahoma into western north Texas, will join into
a large storm complex around midnight, then surge southeast
across the rest of Oklahoma and north Texas. Large hail up to the
size of tennis balls and damaging winds will be the main threats
until about 11 pm, then the hail threat will slowly diminish. The
threat of severe weather will diminish around 2 am. Torrential
rain from the storms may also lead to areas of flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
area should prepare for severe weather operations through
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
On Sunday, a Slight Risk covers portions of central and southern
Oklahoma, and most of western north Texas. What happens Sunday
will be affected by the storms that occur Saturday night, so
there is some uncertainty. Large hail and damaging winds will be
the main concerns with severe storms Sunday.

Thunderstorm chances will continue off and on next week, with
strong to severe storms remaining possible.

.Heavy Rainfall...
Locally heavy rainfall may result in flooding across portions of
Oklahoma through next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 15, 11:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1107 PM CDT Sat Jun 15 2019

OKZ006>008-160445-
Alfalfa OK-Kay OK-Grant OK-
1107 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Alfalfa...
northwestern Kay and northern Grant Counties Until 1145 PM CDT...

AT 1106 PM CDT, strong thunderstorms were along a line extending from
8 miles west of Braman to 5 miles southwest of Manchester, moving
northeast at 5 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Wakita, Braman, Manchester, Renfrow, Waldron and Blackwell Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9714 3688 9724 3684 9828 3700 9821
TIME...MOT...LOC 0406Z 240DEG 4KT 3694 9748 3693 9808

11
Special weather statement, Jun 15, 11:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1125 PM CDT Sat Jun 15 2019

OKZ004-009-010-160500-
Woodward OK-Harper OK-Ellis OK-
1125 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward...southern
Harper and northwestern Ellis Counties Until midnight CDT...

AT 1123 PM CDT, strong thunderstorms were along a line extending from
4 miles east of Fort Supply to 3 miles east of May to 12 miles south
of Laverne, moving west at 10 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Laverne, Fort Supply, May and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3667 10000 3670 9998 3676 9946 3655 9931
      3641 9956 3638 9990 3639 10000
TIME...MOT...LOC 0423Z 77DEG 9KT 3656 9949 3663 9969 3654 9986

11
Local storm report, Jun 15, 11:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     3 SW MOORE              35.30N 97.52W
06/15/2019  E65 MPH          CLEVELAND          OK   TRAINED SPOTTER

            TWITTER REPORT, 60-70 MPH ESTIMATED.

&&

ZWINK
Local storm report, Jun 15, 11:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     3 SW MOORE              35.30N 97.52W
06/15/2019  E65.00 MPH       CLEVELAND          OK   TRAINED SPOTTER

            TWITTER REPORT, 60-70 MPH ESTIMATED.

&&

JPIKE
Local storm report, Jun 15, 11:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     MOORE                   35.34N 97.49W
06/15/2019                   CLEVELAND          OK   BROADCAST MEDIA

            GARAGE DOOR BLOWN IN.

&&

JPIKE
Local storm report, Jun 15, 11:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     HOLLIDAY                33.81N 98.69W
06/15/2019                   ARCHER             TX   EMERGENCY MNGR

            FACEBOOK MESSAGE RELAYED FROM EM. POWER LINES DOWN IN
            HOLLIDAY.

&&

ZWINK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:08 PM CDTSevere Thunderstorm WarningOUNDewey, Major67 min
Jun 15, 7:12 PM CDTSpecial Weather StatementOUNLincoln33 min
Jun 15, 7:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major29 min
Jun 15, 7:48 PM CDTAreal Flood AdvisoryOUNDewey, Major3 hr
Jun 15, 7:52 PM CDTSevere Thunderstorm WarningOUNDewey53 min
Jun 15, 7:57 PM CDTSpecial Weather StatementOUNHarmon33 min
Jun 15, 7:59 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward35 min
Jun 15, 8:10 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson50 min
Jun 15, 8:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods46 min
Jun 15, 8:20 PM CDTFlash Flood WarningOUNDewey4 hr
Jun 15, 8:27 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman48 min
Jun 15, 8:37 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey53 min
Jun 15, 8:37 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills53 min
Jun 15, 8:41 PM CDTTornado WarningOUNCuster, Dewey49 min
Jun 15, 8:44 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Roger Mills, Washita46 min
Jun 15, 8:45 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Jun 15, 8:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods67 min
Jun 15, 8:56 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman49 min
Jun 15, 9:06 PM CDTTornado WarningOUNCuster39 min
Jun 15, 9:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Kiowa, Roger Mills and 1 more49 min
Jun 15, 9:12 PM CDTFlash Flood WarningOUNMajor, Woods4 hr
Jun 15, 9:30 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 15, 9:36 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more39 min
Jun 15, 9:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Kiowa, Washita47 min
Jun 15, 9:55 PM CDTFlash Flood WarningOUNCuster4 hr
Jun 15, 9:55 PM CDTSevere Thunderstorm WarningOUNCuster50 min
Jun 15, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward64 min
Jun 15, 10:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more50 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Grady and 2 more47 min
Jun 15, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward63 min
Jun 15, 10:33 PM CDTAreal Flood AdvisoryOUNAlfalfa, Grant4 hr
Jun 15, 10:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more51 min
Jun 15, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Grady and 5 more47 min
Jun 15, 10:44 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Major, Woods, Woodward3 hr
Jun 15, 11:07 PM CDTSpecial Weather StatementOUNGrant38 min
Jun 15, 11:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Cleveland, Garfield, Kingfisher, Lincoln and 5 more50 min
Jun 15, 11:16 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Cotton, Garvin, Grady, Jefferson and 5 more44 min
Jun 15, 11:18 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more3 hr
Jun 15, 11:25 PM CDTSpecial Weather StatementOUNHarper35 min
Jun 15, 11:49 PM CDTAreal Flood AdvisoryOUNGarfield, Logan, Noble, Payne3 hr
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Kingfisher, Lincoln, Logan, Major and 4 more41 min
Jun 15, 11:52 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
Jun 15, 11:55 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, McClain and 5 more50 min
Jun 15, 11:57 PM CDTSevere Thunderstorm WarningOUNJefferson63 min
Jun 16, 12:02 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne, Pottawatomie, Seminole40 min
Jun 16, 12:15 AM CDTAreal Flood WarningOUNBlaine, Custer, Dewey, Major, Roger Mills, Woods and 1 more9 hr
Jun 16, 12:29 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole46 min
Jun 16, 12:53 AM CDTSevere Thunderstorm WarningOUNJefferson, Love, Marshall67 min
Jun 16, 1:15 AM CDTSpecial Weather StatementOUNCoal, Johnston45 min
Jun 16, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan57 min
Jun 16, 5:57 AM CDTRiver Flood WarningOUNCuster, Washita27 hr
Jun 16, 11:19 AM CDTSpecial Weather StatementOUNBryan, Love, Marshall41 min
Jun 16, 12:05 PM CDTSpecial Weather StatementOUNBryan40 min
Jun 16, 1:20 PM CDTSpecial Weather StatementOUNMarshall40 min
Jun 16, 1:23 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall3 hr
Jun 16, 2:13 PM CDTTornado Warning Tornado observedOUNCanadian, Kingfisher17 min
Jun 16, 2:25 PM CDTSpecial Weather StatementOUNBryan, Marshall35 min
Jun 16, 2:29 PM CDTTornado Warning Tornado observedOUNCanadian, Kingfisher16 min
Jun 16, 2:37 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall38 min
Jun 16, 2:43 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher32 min
Jun 16, 2:55 PM CDTRiver Flood WarningOUNKingfisher, Logan45 hr
Jun 16, 3:00 PM CDTRiver Flood WarningOUNPayne65 hr
Jun 16, 3:20 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer17 hr
Jun 16, 3:20 PM CDTSpecial Weather StatementOUNCanadian, Oklahoma55 min
Jun 16, 3:24 PM CDTAreal Flood WarningOUNBryan, Johnston, Marshall3 hr
Jun 16, 4:12 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma48 min
Jun 16, 4:24 PM CDTSpecial Weather StatementOUNBryan66 min
Jun 16, 4:51 PM CDTSpecial Weather StatementOUNMcClain24 min
Jun 16, 5:02 PM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, Oklahoma28 min
Jun 16, 5:07 PM CDTSpecial Weather StatementOUNPottawatomie23 min
Jun 16, 5:23 PM CDTSpecial Weather StatementOUNGarvin37 min
Jun 16, 5:37 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie38 min
Jun 16, 6:00 PM CDTSpecial Weather StatementOUNGarvin30 min
Jun 16, 6:11 PM CDTSpecial Weather StatementOUNSeminole34 min
Jun 16, 6:19 PM CDTAreal Flood WarningOUNBryan, Marshall6 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.